# SDR DALA2025031001835

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0842519) SECONDARY FINDING CRACK WEB - INTERCOSTAL LOC BS500G AND STR26R AT FWD CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL, LOC BS500G AND STR26R AT FWD CARGO COMPARTMENT ASPER B737-800 SRM-51-40-02 AND B737-800 SRM-51-10-02 AND DWG: 143A7505.
